U.S. doctors online nowAsk doctors free
AZ
A 48-year-old female asked:

Severe pitted edema to knee/ no ankles. feet red.bp 119/85 pulse 95 lasix (furosemide) and compression socks not helping. have rash that wont go away, fatigue?

2 doctor answers7 doctors weighed in
Dr. William Conner
Family Medicine 26 years experience
See Doc: Your symptoms are worrisome. Get your kidney function and heart checked out. Are you short of breath? Lasix (furosemide) is not always wise to use just to remove fluid. Your doctor must find out what is causing the edema. Sometimes medicines can cause your symptoms. The rash could be many things including autoimmune diseases that can affect your kidneys. See doctor ASAP to check kidneys, heart, etc
Dr. Kristin Beaver
Internal Medicine 12 years experience
See doctor: Severe edema as you described is not normal. It is unclear from your message if this is a new problem or a chronic condition and recently worse. Either way, this needs to be evaluated with your doctor to review all of your symptoms and medications.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 13, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.